# SDR HNAA2017051200163

- Difficulty date: May 10, 2017
- Submitted: May 12, 2017
- Operation: Air carrier
- Aircraft: N337EN
- Make and model: Dhav DHC8311
- Aircraft serial: 284
- Aircraft time: 53,178 hours, 63,999 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Torque Sensor
- Condition: Malfunctioned
- Location: Te Flap Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLAP DRIVE CAUTION LIGHT ILLUMINATED DURING TAXI.  R & R THE FLAP DRIVE TORQUE SENSOR IAW W/C 27-50-11Q AND OPS CHECKED GOOD.
